Doctor insights on:
Breast Shield Medication
My 9year old has started developing breast, is the eny medication to stop it.l feel it's toosoon for her?
Curious: why would breasts produce milk with certain medication in non-pregnant women and what would this mean?
It's benign.: Some medications may cause alteration in hormone production or secretion. This may lead to stimulation of milk producing cells or glands in the breast and causes milk production or secretion. This is benign (not pathological) and should not cause any medical problems or harm. It's more of an inconvenience than any serious health problems or issues. ...Read more
Is it normal to be 17 and still not having breast ? And if not what kind of diet can I have or certain medications ?
Delayed breasts: 1st I am a psychiatrist not ob/gyn doc. I am assuming your periods are regular and you have an ob/gyn dr. If concerned you should ask him/her. People develop at different rates but i remember high school and different canbe hard. I don't know of any diet or med that can expedite or enlarge breasts. I would encourage patients if your healthcare provider is not concerned. Also 2nd opinion can b got. ...Read moreSee 1 more doctor answer
I have pains at the upper part of my both breasts just little below my armpit. What is the cause and medication please?
I'm 22 and i'm detected with pcod, on diane medication for a month now. Recently i detected slight pain in my breasts and feeling them heavy.
I am having a tickly feeling in my chest left side under my Breast. I have never had this before. Not on any current medications, 31 years old.
What step should be taken besides medication which I am taking n surgery so that fibroadenoma in my breasts go.Won't it dissolve over time.
I stopped breastfeeding since 4mnths, yet still there is milk in my breasts.Should I take any medication to stop it plz?
No Meds: Breasts are just funny this way! The trick thing about milk is that it just wants to keep coming... You certainly could put baby to breast here and there to give baby antibodies. If you want to stop altogether, you just have to stop checking for it . When you check, it's enough stimulation to keep it flowing! There is such a thing as pituitary tumor causing milk production, but extremely rare ...Read more
I have bad back pain. I also have large breasts. Can this cause the back pain. Medication isn't working anymore. Please help!
Is it possible to change the size of underdeveloped breast by taking any sort of medication. If so what kind of medication is that?
No such thing: There is no such product.Get a more detailed answer ›
I have a lesion in right breast which is regressing day by day do it need to be surgically removed or I use some harmone medication ?
See your Doctor: This needs to be evaluated.Get a more detailed answer ›
I am a man i want to have breast what kind of medication would I have to take and what is the prosess i would have to go through i don't want surgery
You : You will need to schedule a visit with an endocrinologist (hormone specialist). There are ways to increase breast tissue with hormones. I must warn you that the endocrinologist may recommend that you be cleared by a psychiatrist prior to initiating a medical plan. The main reason for this is to ascertain your emotional/psychological well being because this type of change is dramatic and life altering. The specialist will want to make sure this is something you can handle, and assure that you have made a well informed decision. Best of luck. ...Read more
I am only 20 but the past few days the bottom of my breasts have been hurting. I'm not expecting my period and there have been no medication changes.
I am having pain and hardening in my breasts. What could this mean? Could it be a side effect of medication?
Mastitis vs abscess: You may be describing mastitis or an infection of breast tissue. Or perhaps an abscess which is a collection of pus. Warm compresses are often useful for infections but don't delay seeing your Family Doc or OB/Gyn for evaluation, diagnosis & treatment. Check out http://www.mayoclinic.org/diseases-conditions/mastitis/basics/definition/con-20026633 for more info. Unlikely to be medication side effec ...Read more